# SDR AALA20100728AFW02

- Difficulty date: July 28, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 93,445 hours, 15,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME LOWER LOBE WEB AT STATION 566 AND RIGHT BUTTLINE 14 DAMAGED.  ACCOMPLISHED REPAIR PER EA B767-53-011825.
